# SDR C2XA01CL232

- Difficulty date: November 25, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3207 THE CREW REPORTED AFTER TAKEOFF RECEIVED A LAV SMOKE WARNING.  THE AIRCRAFT RETURNED TO MDT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE LAV SMOKE SYSTEM.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
